# SDR DHL2005805546

- Difficulty date: March 3, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FRAME CRACKED 3.000 AT STA 55.000 L-23L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2, TR 53-110, TR 53-125, SRM 53-3-3 FIG 3.  REMOVED FASTENERS IAW SRM 51-1-20D PAGE 21, SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION AND FABRICATED NEW FRAME SEGMENT(AL 7075.0 0.071) AND SPLICE DOUBLERS 2EA (AL7075 0 0.071) IAW SRM 53-2-0 FIG 2 SHEET 5, 6, 7, 8 SRM 53-3-3 FIG 3, SRM 51-1-4 PG 1.  HEAT TREATED IAW SRM 51-1-1 PG 1-13-17.  PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 2 SHEET 5, 6, 7, 8.  TORQUED IAW SRM 51-3-1.
